Connectivity of circulant digraphs

Share/Save/Bookmark

Doorn, Erik A. van (1986) Connectivity of circulant digraphs. Journal of Graph Theory, 10 (1-4). pp. 9-14. ISSN 0364-9024

open access
[img]
Preview
PDF
245kB
Abstract:An explicit expression is derived for the connectivity of circulant digraphs.
Item Type:Article
Copyright:© 1986 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70815
Official URL:http://dx.doi.org/10.1002/jgt.3190100103
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page